# SDR CA040216001

- Difficulty date: February 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 45,936 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT EXPERIENCED AN ACRID ODOR IN THE COCKPIT.  AC DECLARED AN EMERGENCY LANDING AND CARRIED OUT THE QRH. AC SENT TO HANGAR FOR INVESTIGATION.
